| Model Number |
N/A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was returned for preventative maintenance.The event occurred outside of surgery.There was no reported patient harm, or delay.Due diligence is complete, no further information is available at this time.The device evaluation found the cutter failed the test cut.
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial / final report based on information discovered during the device evaluation.Review of the most recent repair record determined the cutter failed testing due to an incomplete cut.The cutter will need replacement.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to design deficiency.The event is confirmed.Additional reports: 0001526350-2023-01360.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.